# SDR SWAA2019020629351

- Difficulty date: January 22, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 423,034 hours, 24,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Block
- Part number: 147A57447
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR AROUND GALLEY ATTACK BLOCK CORRODED AT BS 1016, RBL 8.  REPAIRED BLOCK PER EA.
